# SDR CALA2019061700965

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 20,175 hours, 1,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN OFCR DID NOT ILLUMINATE WHEN ACTIVATED. ACCOMPLISHED KEY TRANSFER FOR CLASS 30 WCU. FAULT 33-12130 CLEARED AND OPS CKD GOOD. REF AMM DMC-B787-A-33-51-07-06A-950A-A
